# SDR C2XA10CL005

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145XR
- Aircraft serial: 145630
- Aircraft time: 14,863 hours, 12,107 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203345
- Condition: Inoperative
- Location: Lavatory
- Part time: 66 hours, 46 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT FLT 157 THE CREW REPORTED THE LAV SMOKE DETECTOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR AND OPERATIONAL CHECKS WERE GOOD.
